thumbnail

Web-based distribution of geo-scientific models

Computers and Geosciences

By:
, , and
DOI: 10.1016/S0098-3004(01)00090-5

Links

Abstract

[No abstract available]

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Web-based distribution of geo-scientific models
Series title:
Computers and Geosciences
DOI:
10.1016/S0098-3004(01)00090-5
Volume
28
Issue:
4
Year Published:
2002
Language:
English
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Computers and Geosciences
First page:
577
Last page:
581